# SDR ASOA20140905268

- Difficulty date: September 5, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 36,255 hours, 27,140 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850401
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  THE APU FIREWALL WAS FOUND TO BE CRACKED AT THE RT UPPER AND LOWER MOUNTS.  MAINTENANCE PERFORMED DOUBLER REPAIRS TO THE CRACKS IAW SRM 53-32-13,  FIGURE 205.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
